06-27-2005, 06:03 AM #1
Soarness?? Could it be an infection???
My roomate gave me a call last night, he said he was taking both winny and EQ, but the kid decided to mix it in one syringe. Now because of that he has a huge swollen on his rear, and cannot sit down pretty much. This is all the info I have, any suggestions on what he should do? Take a trip to the doctor or does this come with the territory?? Thanks in advance.
06-27-2005, 06:06 AM #2
how much did he inject? total cc's? that is what it sounds like. real commmon. goes away in about 3-4 days. have him keep an eye on it to see if it gets warm to the touch or when you press on it, it should turn white after removing your finger. if it stays red, that is a big problem, will need antibiotics.
06-27-2005, 06:55 AM #3
how would you bring this up to the doc when he'd go in?
06-27-2005, 07:03 AM #4
Have him say that he shoots B12 if he is concerned
I tell my doc, and I tell him to keep it off the record. He is cool like that, but I think he has to. if you ask to keep something private, he has to honor that, I think it has something to do with the HIPPA act or something like that.
06-27-2005, 09:01 AM #5New Member
- Join Date
- Aug 2004
tell him you were doing some carpentry work, fell off ladder and landed on a board with an old nail in it
06-27-2005, 09:03 AM #6
You probably shot too fast. Its happend to me before and is common, a lot of people get a little overzealous once the needle is in and want to plunge fast and get it over with.. GO SLOW. the knot will go over in a few days..
06-27-2005, 11:40 AM #7
No reason why you can't mix winny and eq. I would not shake them together, but it is okay to simply draw them up in the same rig and shoot them together. You can draw up waterbased and oilbased AAS in the same syringe with no ill effect.
Winny will often cause soreness and localized reaction. Generally, diluting with another substance will help, though, and not make it worse. Possibly the needle did not go in far enough. Sometimes it is just one of those things. Your friend should take this as a wakeup call, though, and think long and hard about his injection technique. It is okay to scare him a little, if it will convince him of the importance of good sterile technique.
As others said already, watch it closely. It should go down in a few days. If it shows signs of infection or it does not go down after a week or so, need to see a doc.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)